# SDR LR7A07131

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 3391194L
- Condition: Warped
- Location: Fs 845 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5301 FOUND RAMP DOOR EXTERIOR LT SIDE PEDESTAL FAIRING SKIN WARP FS 845 (RAMP STA 10) LBL24.  REPAIR ACCOMPLISHED BY REPLACING FAIRING SKIN IAW SMP583 CHAPTER 51-60 AND 51-70.
